Publication detail

Discrete retract principle for systems of discrete equations

DIBLÍK, J.

Original Title

Discrete retract principle for systems of discrete equations

English Title

Discrete retract principle for systems of discrete equations

Type

journal article - other

Language

en

Original Abstract

Discrete retract principle for systems of discrete equations is formulated.

English abstract

Discrete retract principle for systems of discrete equations is formulated.

RIV year

2001

Released

01.01.2001

ISBN

0898-1221

Periodical

Computers and Mathematics with Applications

Year of study

47

Number

3-5

State

GB

Pages from

515

Pages to

528

Pages count

19

Documents

BibTex


@article{BUT39999,
  author="Josef {Diblík}",
  title="Discrete retract principle for systems of discrete equations",
  annote="Discrete retract principle for systems of discrete equations is formulated.",
  chapter="39999",
  number="3-5",
  volume="47",
  year="2001",
  month="january",
  pages="515--528",
  type="journal article - other"
}